# SDR ASOA2014031910155

- Difficulty date: February 24, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,385 hours, 28,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT FLOOR SUPPORT FITTING CORRODED.  LOCATED & DRILLED NEW UPPER LT FLOOR SUPPORT FITTING IAW DWG 601RR38672-7 & SRM 51-42-06.  INSTALLED NEW SERVICEABLE FITTING IAW DWG 601R38672 & SRM 51-42-06.
